| Model Number |
1012275-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the mildly calcified, 75% stenosed and mildly tortuous anatomy resulted in compromising the balloon material; this resulting in the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a 75% stenosed, mildly tortuous, and mildly calcified de novo lesion in the left anterior descending artery.A 3.25x15mm trek rx balloon ruptured during first inflation at 8 atmospheres.The procedure was successfully completed with an unspecified device.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.